Author Topic: Did someone of you used Roaccutane/Accutane? Cause of POIS?  (Read 12744 times)

Hopeoneday

  • Hero Member
  • *****
  • Posts: 784
Re: Did someone of you used Roaccutane/Accutane? Cause of POIS?
« Reply #40 on: March 03, 2022, 04:52:13 AM »
That is still 10000mcg of accutane, evan 10000mcg of naturall vit a is toxic .. still you can be "damaged" if you hawe no luck, i think that
some people here did got pois from this drug
eg specualy (antibiotics-accutane combo)...

This was TV comercial drug, (someone needs to earn mony),
for that mony you will be free from acne.
Now i do not think that this drug is TV comercilal eny more
, becuse of suing (side efffects, peoples ged badly dammaged)..

From numerous side effects i hawe from accutane one of them is
is incriesed presure in brain... we diccused here about (vascular, endothelial)
m,brain aneurism(Muon, Nana1)...
« Last Edit: March 03, 2022, 10:55:59 AM by Hopeoneday »
Dr-pois.